آمار

تعداد نشریات12
تعداد شماره‌ها90
تعداد مقالات632
تعداد مشاهده مقاله895,916
تعداد دریافت فایل اصل مقاله591,967
Lu*, Zuliang. (1391). A new positive definite semi-discrete mixed finite element solution for parabolic equations. فناوری آموزش, 2(1), 25-30. doi: 10.22061/jcarme.2012.40
Zuliang Lu*. "A new positive definite semi-discrete mixed finite element solution for parabolic equations". فناوری آموزش, 2, 1, 1391, 25-30. doi: 10.22061/jcarme.2012.40
Lu*, Zuliang. (1391). 'A new positive definite semi-discrete mixed finite element solution for parabolic equations', فناوری آموزش, 2(1), pp. 25-30. doi: 10.22061/jcarme.2012.40
Lu*, Zuliang. A new positive definite semi-discrete mixed finite element solution for parabolic equations. فناوری آموزش, 1391; 2(1): 25-30. doi: 10.22061/jcarme.2012.40


Contact Us | Help & Support | Site Map

© Copyright 2017 - Journal Management System. Created by sinaweb.